# SDR AALA2020080319006

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 48,576 hours, 33,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 20 EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED CONNECTOR ON SEAT 20 EMERGENCY LIGHT PER AMM 33-51-19.
